# SDR HALA2021102100173

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 41,635 hours, 6,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 EXIT SIGN ABOVE 3L DOOR CAME OFF. CORRECTIVE ACTION: RESECURED 3L EXIT DOOR SIGN. (7733357)
